Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
P. Gérard
Sur l'équation des ondes non linéaires avec exposant critique
Séminaire Équations aux dérivées partielles (Polytechnique) (1995-1996), Exp. No. 18, 12 p.
Article PDF

Bibliographie

[BS] H. Bahouri, J. Shatah: Global estimate for the critical semilinear wave equation, en préparation.
[G1] P. Gérard: Oscillations and concentration effects in semilinear dispersive wave equations, à paraître à J. Funct. Analysis.  MR 1414374 |  Zbl 0868.35075
[G2] P. Gérard: A microlocal version of concentration-compactness, in Partial Differential Equations and Mathematical Physics, 143-157, L. Hörmander and A. Melin editors, Birkhäuser, 1996.  MR 1380988 |  Zbl 0868.35005
[GV1] J. Ginibre, G. Velo: The Global Cauchy Problem for the Non Linear Klein-Gordon Equation, Math. Z. 189 (1985), 487-505. Article |  MR 786279 |  Zbl 0549.35108
[GV2] J. Ginibre, G. Velo: Generalized Strichartz Inequalities for the Wave Equation, J. Funct. Analysis, 133 (1995), 50-68.  MR 1351643 |  Zbl 0849.35064
[GV3] J. Ginibre, G. Velo: Scattering theory in the energy space for a class of non linear wave equations, Commun. Math. Phys. 123 (1989), 535-573. Article |  MR 1006294 |  Zbl 0698.35112
[GSV] J. Ginibre, H. Soffer, G. Velo: The Global Cauchy Problem for the Critical Non Linear Wave Equation, J. Funct. Anal. 110 (1992), 96-130.  MR 1190421 |  Zbl 0813.35054
[Gr] M. Grillakis: Regularity and asymptotic behavior of the wave equation with a critical nonlinearity, Ann. of Math., 132 (1990), 485-509.  MR 1078267 |  Zbl 0736.35067
[M] C. Morawetz: Time decay for the nonlinear Klein-Gordon equation, Proc. Royal Soc. London A 306 (1968), 291-296.  MR 234136 |  Zbl 0157.41502
[MS] C. Morawetz, W. Strauss: Decay and scattering of solutions of a nonlinear relativistic wave equation, Comm. Pure Appl. Math., 25 (1972), 1-31.  MR 303097 |  Zbl 0228.35055
[P] H. Pecher: Nonlinear small data scattering for the wave and Klein-Gordon Equations, Math. Z. 185 (1984), 261-270.  MR 731347 |  Zbl 0538.35063
[S] M. Struwe: Globally Regular Solutions to the u5 Klein Gordon Equation, Annali Scuola Norm. Pisa, 15 (1988), 495-513. Numdam |  MR 1015805 |  Zbl 0728.35072
[SS1] J. Shatah, M. Struwe: Regularity Results for Nonlinear Wave Equations, Ann. Math., 138 (1993), 503-518.  MR 1247991 |  Zbl 0836.35096
[SS2] J. Shatah, M. Struwe: Well-Posedness in the Energy Space for Semilinear Wave Equations with Critical Growth, IMRN 7 (1994), 303-309.  MR 1283026 |  Zbl 0830.35086
Copyright Cellule MathDoc 2021 | Crédit | Plan du site